# SDR CA071204006

- Difficulty date: December 2, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 534 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Failed
- Location: Fuel System
- Part time: 1,013 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS FLOWN FOR AN HOUR AND THEN SHUTDOWN TO WAIT FOR CUSTOMERS. THE AC WAS RE-STARTED A HALF HOUR LATER AND THE PILOT TRIED TO LIFT OFF, WHEN THE ENGINE LOST PARTIAL POWER AND THE MANIFOLD PRESSURE ROSE ABNORMALLY.  THE POWER SETTINGS CAME BACK TO NORMAL WHEN THE COLLECTIVE WAS LOWERED BUT WOULD DETERIORATE EVERY TIME THE COLLECTIVE WAS RAISED. AFTER SHUTTING DOWN THE ENGINE, FUEL WAS SEEN FLOWING OUT OF THE ENGINE DRIVEN FUEL PUMP DRAIN. THE OAT WAS -30 CELCIUS AND THE ENGINE WAS PRE-HEATED. (TC NR 20071204006)
